# SDR AWXA9800018

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 INSPECTION, FOUND CORROSION ON TOP OF FLOORBEAM BS 345, BL 0, LBL 13.  REMOVED, FABRICATED TOP CHORD OF FLOORBEAM FROM RBL 19 TO LBL 52, BS 345, WL 208 PER SRM 53-00-51.
